# SDR QMLA2022110920073

- Difficulty date: November 8, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N434AM
- Make and model: Bell 407
- Aircraft serial: 54407
- Aircraft time: 4,442 hours
- Engine: Allsn 250C47B
- Engine time: 7,052 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN THE DECELERATION PHASE FOR LANDING, THE "XMSN CHIP" AND MASTER CAUTION LIGHTS ILLUMINATED.  ALL OTHER INDICATIONS - TRANSMISSION PRESSURE, TEMP. WERE NORMAL.  NO ABNORMAL NOISE OR VIBRATIONS NOTED. LANDING AND SHUTDOWN WERE NORMAL. INSPECTED CHIP DETECTORS, SMALL SILVER FLAKES LESS THAN 1 MM FOUND ON MGB SUMP. WHICH IS NORMAL FOR A TRANS WITH LESS THAN 100FH AS PER THE BELL MANUAL. CURRENT TRANSMISSION TIME SINCE OVERHAUL / INSTALLATION IS 78+23FH. RETAINED FLAKES FOR HISTORICAL USE. DRAINED AND RESERVICED, FILTER CHANGE, AND PERFORMED GROUND RUN.
